MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; MDLR PRM RMR LG PLT TIP

EXACTECH, INC. EQUINOXE; MDLR PRM RMR LG PLT TIP
Catalog Number 315-25-14
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, during a procedure on a male patient, the reamer broke while reaming the glenoid.All pieces we retrieved and verified by x ray.No time was added to the case and the patient wasn¿t harmed.Patient was last known to be in stable condition following the event.Device to be returned.
 
Additional Manufacturer Narrative
Section h10: (h3) the broken reamer reported was likely the result of the reamer experiencing high loads possibly during off-axis reaming and/or contact with hard bone which led to brittle fracture of the blades.

Brand Name
EQUINOXE
Common Device Name
MDLR PRM RMR LG PLT TIP
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11404696
Report Number1038671-2021-00086
Device Sequence Number3545206
Product Code LXH
UDI-Device Identifier10885862085368
UDI-Public10885862085368
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number315-25-14
Device Lot Number99774032
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/11/2021
Supplement Date Received by Manufacturer03/12/2021
Initial Report FDA Received Date03/03/2021
Supplement Report FDA Received Date04/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;